# SDR ASAA2018042024324

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,574 hours, 12,632 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON DURING RECALL.  ACFT GROUNDED.  THE LT PACK PRIMARY TEMP CONTROL INOPERATIVE.  PERFORMED A BITE TEST IAW AMM 21-61-00. OPS TESTED NORMAL, NO FAULTS.
